# SDR QXEA0100444

- Difficulty date: April 16, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 7,528 hours, 10,542 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - FLIGHT CREW REPORTED A MASTER FIRE WARNING INDICATION IN CONJUNCTION WITH  A B-LOOP DETECTOR FAULT DURING CLIMBOUT.  INDICATION LASTED 20 SECONDS.  INSPECTED ENGINE AREA, NO DEFECTS NOTED.  PLACED B-LOOP DETECTION CIRCUIT ON DEFERRED MAINTENANCE LIST.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
